# SDR MASA200601976

- Difficulty date: July 28, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- Aircraft time: 21,970 hours, 17,871 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 45150340
- Part serial: 1445
- Condition: Malfunctioned
- Location: Stall Warning
- Part time: 5,904 hours, 5,365 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7175 RDU - STALL FAIL MESSAGE IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED NR 2 AOA.
